# SDR SWAA117644

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 13,169 hours, 7,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER CRACKED.  REMOVED AND REPLACED COVER IAW MM.
